Asymptotic distribution of data-driven smoothers in density and regression estimation under dependence

Boente, Graciela, Fraiman, Ricardo . The Canadian Journal of Statistics / La Revue Canadienne de Statistique 1995. 23 :383-397

Locate this article in:

Bibtex

@article{CIS-124783,
  Author = {Boente, Graciela and Fraiman, Ricardo},
  Title = {Asymptotic distribution of data-driven smoothers in density and regression estimation under dependence},
  Journal = {The Canadian Journal of Statistics / La Revue Canadienne de Statistique},
  Volume = {23},
  Year = {1995},
  Pages = {383--397},
  Keywords = {Nonparametric regression, Kernel estimator}
}

Similar articles